# SDR MALA100163

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 7,468 hours, 4,998 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Defective
- Location: Ac Bus
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT GATE 20 MIN AFTER AIRCRAFT POWER UP "EMER LTS ON" STATUS MESSAGE ILLUMINATED.  SIMILAR DISCREPANCY LOG PAGE 2056476 AND PAGE 2056477.  CYCLED EMER LIGHT SWITCHES, THE LIGHTS CAME BACK ON.  NOW ARE STUCK IN GRR.  AIRCRAFT TO BE FERRIED FROM GRR TO DTW FOR THE PURPOSE OF REPAIR OF EMERGENCY LIGHTING SYSTEM. T/S EMER LTS SYS, DETERMINED THE ESS BUS SENSE RELAY DEFECTIVE.  NO OTHER ELECTRICAL PROBLEMS NOTED.  INSPECTED AIRCRAFT AND FOUND SAFE FOR FERRY FLIGHT FROM GRR TO DTW FOR THE PURPOSE OF REPAIRS. REMOVED AND REPLACED AC ESS BUS SENSE RELAY K198 PN M8356/17-002L IAW CRJ9000 AMM 20-42-00.  PERFORMED OPS CHECK OF EMER LTS, OPS CHECK GOOD AT THIS TIME.
